This is topic Terrible Side Effects With Doryx in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/67824

Posted by breezywings (Member # 9222) on :
 
I have never been able to take orals due to many stomach and GI issues. Also, I seem to have unbearable side effects that render me unable to function normally.

They are def. side effects and not herxes.

I have been on and off iv abx for the past ten years. Now insurance co. will NOT authorize anymore treatment.

So I started oral Doryx the other day, immediately threw up, the dizziness was so bad that I was crawling around.

My husband is waiting for a part of a big settlement and we should be getting the first check sometime early fall. I am praying that it comes.

I will have to use it for iv drugs!!!

I just feel hopeless sometimes being that orals are not an option for me. [Frown]

Sorry for the whining. I'll pass around some cheese with it. [Wink]
 
Posted by sixgoofykids (Member # 11141) on :
 
Did you take it with a meal? Not a snack, but a meal?

It helps me to take something like Prilosec or Prevacid, too.

What about IM Bicillin?
 
Posted by breezywings (Member # 9222) on :
 
I took it with a full meal and even took Aciphex (PPI) three hours before. I did everything. I just could not stomach it....like so many other oral abx's.

I am allergic to Rocephin and Pen so the shots are out for me.

I am praying for a solution.
 


Powered by UBB.classic™ 6.7.3